MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PNEUMOCLEAR PLUS CO2 CONDITIONING INSUFFLATOR (AMERICAS); INSUFFLATOR, LAPAROSCOPIC

STRYKER ENDOSCOPY-SAN JOSE PNEUMOCLEAR PLUS CO2 CONDITIONING INSUFFLATOR (AMERICAS); INSUFFLATOR, LAPAROSCOPIC
Model Number FM300
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Codes Dyspnea (1816); Infiltration into Tissue (1931)
Date of Event 07/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device manufacture date is not known at this time.However, should it become available it will be provided in future reports.Additional information will be provided once the investigation has been completed.Filling on behalf of world of medicine (wom).
 
Event or Problem Description
It was reported that the patient experienced subcutaneous emphysema and crepitus.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This device was received at oem-wom for evaluation.Based on the oem-wom investigation report attached, the reported failure ¿robotic cases of subcutaneous emphysema and crepitus¿ was not confirmed.According to wom: visual inspection the device was received on sep 13, 2021 for evaluation.There are no indications of transport damage or misuse.Functional inspection: functional inspection based on test instructions v 6.0 indicated the returned device passed all criteria.Dimensional inspection: due to the nature of the reported event, the dimensional inspection was deemed unnecessary and therefore not performed.Investigation conclusion: the results of the investigation performed indicated that the returned pneumoclear plus co2 conditioning insufflator, catalog#620050000, sn (b)(6) is working according to specification.Probable root cause: there are no indications of a manufacturing issue.The events, all reported by the same hospital, are all well-known side effects which can occur during laparoscopic procedures and can be well controlled by the or team in terms of e.G., trocar placement, patient ventilation, positioning, and insufflator settings.The most probable root cause is that the user may not have chosen a suitable pressure for the respective patient or did not adjust the settings during a potentially prolonged procedure accordingly, as well as may not have ideally positioned the patient or patient ventilation may have been insufficient.The reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.

Brand Name
PNEUMOCLEAR PLUS CO2 CONDITIONING INSUFFLATOR (AMERICAS)
Common Device Name
INSUFFLATOR, LAPAROSCOPIC
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key12333907
Report Number0002936485-2021-00431
Device Sequence Number14136412
Product Code HIF
UDI-Device Identifier04056702001308
UDI-Public04056702001308
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170784
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFM300
Device Catalogue Number0620050000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/23/2021
Initial Date Received by Manufacturer 07/20/2021
Supplement Date Received by Manufacturer07/20/2021
Initial Report FDA Received Date08/17/2021
Supplement Report FDA Received Date10/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;